# SDR ASAA2022080839410

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 1,370 hours, 400 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Inaccurate
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE INDICATED. GROUNDED - YES. SENSOR DATA INDICATES SOLID FCC DATA SYNC ERROR. PER B737-9 IFIM 34-61-00-810-918, FMC 1 AND 2 RESET AND NORMAL OPERATION RESTORED.
